# SDR AALA202512235747

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 69,656 hours, 41,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EMERGENCY ECCUMULATOR HAS LOW PRESSURE AT 47F 1100 PSI. MAINTENANCE CHARGED R1 DOOR EMERGENCY ACCUMULATOR IAW AMM 52-10-00.
